Journal of Applied Mathematics
 and Computational Intelligence

ISSN 2289-1315
e-ISSN 2289-1323

Vol. 2, Number 1, 2013
 
A numerical study of the mathematical model of flow in the petroleum reservoirs
Reihani Ardabili
 
 
Thermal radiation effects on MHD convecture flow over a vertical porous plate embedded in a porous medium by perturbation technique
Karthikeyan, M. Bhuvaneswari, S. Rajan, and S. Sivasankaran
 
 
Higher order Homotopy-Perturbation via start-system
H. Abd Rahman, A. Ibrahim, and M. I. Jayes
 
 
Numerical method for dam break problem using Godunov approach
F. Ahmad, M. Mamat, and A. Kartono
 
 
Lightning protection for roof-mounted solar cell using two masts
Petcharaks 
 
 
Analysis of structure reliability on beam using fuzzy finite element method
Y. N. Yusmye, C. T. Ng, S. C. Tan, and A. K. Ariffin
 
 
Modeling of prediction system: An application of nearest neighbor approach to chaotic data
Z. A. Hamid and M. S. M. Noorani
 
SECURITY POLICY   |   PRIVACY POLICY   |   DISCLAIMER   |   COPYRIGHT
Copyright © 2021 AMCI UniMAP. All Rights Reserved.

 184 total views,  1 views today